Folgen
Maxime Breden
Maxime Breden
Bestätigte E-Mail-Adresse bei polytechnique.edu - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Global bifurcation diagrams of steady states of systems of PDEs via rigorous numerics: a 3-component reaction-diffusion system
M Breden, JP Lessard, M Vanicat
Acta Applicandae Mathematicae 128 (1), 113-152, 2013
662013
Computation of maximal local (un) stable manifold patches by the parameterization method
M Breden, JP Lessard, JDM James
Indagationes Mathematicae 27 (1), 340-367, 2016
542016
Continuation of homoclinic orbits in the suspension bridge equation: a computer-assisted proof
JB van den Berg, M Breden, JP Lessard, M Murray
Journal of Differential Equations 264 (5), 3086-3130, 2018
262018
On the influence of cross-diffusion in pattern formation
M Breden, C Kuehn, C Soresina
arXiv preprint arXiv:1910.03436, 2019
152019
Existence and instability of steady states for a triangular cross-diffusion system: A computer-assisted proof
M Breden, R Castelli
Journal of Differential Equations 264 (10), 6418-6458, 2018
132018
Smoothness of moments of the solutions of discrete coagulation equations with diffusion
M Breden, L Desvillettes, K Fellner
Monatshefte für Mathematik 183 (3), 437–463, 2017
112017
Spontaneous Periodic Orbits in the Navier–Stokes Flow
JB van den Berg, M Breden, JP Lessard, L van Veen
Journal of Nonlinear Science 31 (2), 1-64, 2021
102021
Polynomial interpolation and a priori bootstrap for computer-assisted proofs in nonlinear ODEs
M Breden, JP Lessard
Discrete and Continuous Dynamical Systems - Series B 23 (7), 2825-2858, 2018
102018
Rigorous validation of stochastic transition paths
M Breden, C Kuehn
Journal de Mathématiques Pures et Appliquées 131, 88-129, 2019
92019
Computer-assisted proof of shear-induced chaos in stochastically perturbed Hopf systems
M Breden, M Engel
arXiv preprint arXiv:2101.01491, 2021
72021
Rigorous numerics for nonlinear operators with tridiagonal dominant linear part
M Breden, L Desvillettes, JP Lessard
Discrete and Continuous Dynamical Systems - Series A 35 (10), 4765-4789, 2015
62015
Applications of improved duality lemmas to the discrete coagulation-fragmentation equations with diffusion
M Breden
Kinetic and Related Models 11 (2), 279-301, 2018
32018
Rigorous study of the equilibria of collision kernels appearing in the theory of weak turbulence
M Breden, L Desvillettes
Archive for Rational Mechanics and Analysis 235 (2), 1151-1176, 2020
22020
Computing invariant sets of random differential equations using polynomial chaos
M Breden, C Kuehn
SIAM Journal on Applied Dynamical Systems 19 (1), 577-618, 2020
22020
Computer-assisted proofs for some nonlinear diffusion problems
M Breden
Communications in Nonlinear Science and Numerical Simulation, 106292, 2022
12022
Existence of traveling wave solutions for the Diffusion Poisson Coupled Model: a computer-assisted proof
M Breden, C Chainais-Hillairet, A Zurek
12021
A posteriori validation of generalized polynomial chaos expansions
M Breden
arXiv preprint arXiv:2203.02404, 2022
2022
Partial differential equations and dynamical systems applied to problems coming from physics and biology
M Breden
Université Paris-Saclay, 2017
2017
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–18